# SDR SWAA2023072481290

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,282 hours, 23,359 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 700 Landing G
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E, O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AT APROX; 12.000 FEET WE FELT A POP AND SHUDDER FROM UNDERNEATH AIRCRAFT; ALL SYSTEMS AND INDICATIONS WERE NORMAL. - CONTINUE TO FAULT DESCRIPTION SECTION 15 MINUTES LATER THE MASTER CAUTION ILLUM WITH SYS A HYDRAULIC QTY LOSS. AFTER LANDING DISCOVERED #3 MAIN TIRE TREAD LOSS WITH DAMAGE TO UNDER WING & TRAILING EDGE FLAP<[01] -C/OUT VISUAL INSPECTION;#3 MAIN TIRE FLAT;SPOILER HYD TUBE BENT OF R/H W/W AREA ;R/H INB?D WING LOWER PANEL DAMAGED AND OVHD PNL ?PSEU? L/T ON -PLEASE REFER TO ATTACHED PHOTOS;[02] FOUND #3 MAIN WHEEL TIRE FLAT ( 0 PSI) DURING LANDING; R & R #3 /#4 MAIN WHEEL TIRE ASSY PER AMM 32-45-11 AND CHK GOOD.;[03] PSEU LIGHT ON ISSUE; FOUND MSG 31-52108 EXISTING FAULT IN PSEU BITE; ACCORDING TO FIM 32-61 TASK 824; SPOILER UP PRESS HYDRAULIC TUBE LINE LEAK FOUND AND PERFORMED MSG LATCH RESET; PSEU LIGHT DISAPPEARED.;[04] - DUE TO THE HUGE MIST CAUSED BY SPOILER HYD? TUBE DAMAGE; UNABLE TO DETAIL INSPECT OF HYD? LEAK CHECK IN THE W/W AREA WITH HYD? PRESSURE  -PLEASE PERFORM LEAK CHECK AGAIN W/W AREA AFTER REPLACING THE DAMAGED HYD? TUBE.;[05] -C/OUT HYDRAULIC RESERVOIRS DEPRESSURIZATION PER AMM 29-09-00;[06] REFERENCE TTG8Q00MCHK7; TTG8Q00MCMIQ; TTG8Q0MDAUM; TTG8Q00MDA8Q; TTG8Q00MDA8N; TTG8Q00MD8H. FOR WORK COMPLETED FOR FOUND FAULTS DURING INSPECTION AFTER INCIDENT.
